Couldn't find what you looking for?

TRY OUR SEARCH!

i had eczema detected on my hands and legs 2 months back. The dermatologist injected steroid injection into 2 places where i had the rashes, without informing me that the injection was steroid injection.

I have put on weight which i am unable to loose despite my aerobics and yoga which i do thrice in a week. Its been almost 2 months now.

Could you please tell me if i will loose this extra 5kgs and when?

Thanks.

Loading...

That is interesting. I lost 10 lbs after my doctor injected me in the hip for an eczema I had on my hands. It worked like a dream and I haven't had a problem since.
Reply

Loading...

Hi,
Weight gain is very common side effect that you can experience from steroid injection. I am not sure how doctor didn’t tell you about this. Well even in body building people use steroids to gain more weight. Many who gain weight from steroid injection have hard time to get rid of it. So in order to lose this weight you will have to work real hard. So you have to change your diet and work extra hard on your exercises. You might consider changing yoga for running. What kind of aerobic exercises do you do? Running is really good for weight loss and when I wish to lose some weight I put myself on the tract at least four days a week.
Good luck.
Reply

Loading...